MAUDE Adverse Event Report: G7 NEUTRAL ARCOMXL LNR 36MM E; PROSTHESIS, HIP

G7 NEUTRAL ARCOMXL LNR 36MM E; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994); Sleep Dysfunction (2517); Ambulation or Postural Difficulties (2544)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical devices: cat#010000663 g7 pps ltd acet shell 52e lot#6142979; cat#51-104100 tprlc 133 t1 pps ho 10x140mm lot#3195404; unk biolox head.Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported patient is experiencing pain, difficulty walking and difficulty sleeping 3 years post implantation.Patient stated she thinks she may be allergic to the titanium and is having testing done.Attempts to obtain additional information have been made; however, no more is available at this time.

Brand Name
G7 NEUTRAL ARCOMXL LNR 36MM E
Common Device Name
PROSTHESIS, HIP
MDR Report Key12751398
Report Number0001825034-2021-03045
Device Sequence Number18458443
Product Code LPH
UDI-Device Identifier00880304524972
UDI-Public(01)00880304524972(17)221114(10)6159313
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/14/2022
Device Model NumberN/A
Device Catalogue Number010000740
Device Lot Number6159313
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2021
Initial Report FDA Received Date11/04/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight79